| Catalog Number |
02.07.0035RP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
07/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 july 2024.Lot 173027: (b)(4) items manufactured and released on 14-aug-2017.Expiration date: 2022-july-24.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient had anterior knee pain.At 6 years from primary the surgeon revised the patella implant and the surgery was completed successfully.